# SDR USAA2012072300032

- Difficulty date: June 11, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK IN FUSELAGE FRAME AT BS 794.3 BETWEEN S21R TO S22R.  REPAIRED FUSELAGE FRAME AT BS 794.3 BETWEEN S21R TO S22R IAW B737 SRM 51-40-02-0G, FIG 8 & 12.
